P. Billingsley, Convergence of probability measures. Wiley Series in Probability and Statistics: Probability and Statistics, 1999.

C. Castaing, P. Raynaud-de-fitte, and M. Valadier, Young measures on topological spaces, of Mathematics and its Applications, vol.571, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00726642

K. L. Chung and R. J. Williams, Introduction to stochastic integration. Probability and its Applications, 1990.

R. Diperna, Measure-valued solutions to conservation laws, Arch. Rational Mech. Anal, vol.88, issue.3, pp.223-270, 1985.

S. Dotti and J. Vovelle, Convergence of approximations to stochastic scalar conservation laws, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01391069

S. Dotti and J. Vovelle, Convergence of the finite volume method for scalar conservation laws with multiplicative noise: an approach by kinetic formulation. hal-01391073, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01391073

J. Feng and D. Nualart, Stochastic scalar conservation laws, J. Funct. Anal, vol.255, issue.2, pp.313-373, 2008.

P. K. Friz and M. Hairer, A Course on Rough Paths, 2014.

P. Gérard, Microlocal defect measures, Comm. Partial Differential Equations, vol.16, issue.11, pp.1761-1794, 1991.

I. Gyöngy and N. Krylov, Existence of strong solutions for Itô's stochastic equations via approximations, Probab. Theory Related Fields, vol.105, issue.2, pp.143-158, 1996.

M. Hofmanová, Degenerate parabolic stochastic partial differential equations, Stochastic Process. Appl, vol.123, issue.12, pp.4294-4336, 2013.

H. Holden, K. H. Karlsen, D. Mitrovic, and E. Y. Panov, Strong compactness of approximate solutions to degenerate elliptic-hyperbolic equations with discontinuous flux function, Acta Math. Sci. Ser. B (Engl. Ed.), vol.29, issue.6, pp.1573-1612, 2009.

P. Lions, B. Perthame, and E. Tadmor, A kinetic formulation of multidimensional scalar conservation laws and related equations, J. Amer. Math. Soc, vol.7, issue.1, pp.169-191, 1994.

E. Y. Panov, On existence and uniqueness of entropy solutions to the Cauchy problem for a conservation law with discontinuous flux, J. Hyperbolic Differ. Equ, vol.6, issue.3, pp.525-548, 2009.

E. Y. Panov, Existence and strong pre-compactness properties for entropy solutions of a firstorder quasilinear equation with discontinuous flux, Arch. Ration. Mech. Anal, vol.195, issue.2, pp.643-673, 2010.

D. Revuz and M. Yor, Continuous martingales and Brownian motion, Grundlehren der Mathematischen Wissenschaften, vol.293

. Springer-verlag, , 1999.

W. Rudin, Real and complex analysis, 1987.

J. Simon, Compact sets in the space L p (0, T ; B), Ann. Mat. Pura Appl, vol.146, issue.4, pp.65-96, 1987.

L. Tartar, H-measures, a new approach for studying homogenisation, oscillations and concentration effects in partial differential equations, Proc. Roy. Soc. Edinburgh Sect. A, vol.115, issue.34, pp.193-230, 1990.